# SDR DALA14020823157

- Difficulty date: April 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 31,238 hours, 16,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT Y765 BETWEEN FRAMES 64 - 66+5.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11, DWGS D53472035 AND D53472040.
